, Volume 59, Issue 2, pp 209-227

Convergence rates for intermediate problems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Convergence rate estimates are derived for a variant of Aronszajn-type intermediate problems that is both computationally feasible and known to be convergent for problems with nontrivial essential spectrum. Implementation of these derived bounds is discussed in general and illustrated on differential eigenvalue problems. Convergence rates are derived for the commonly used method of simple truncation.

The work of the first author was partially supported by AFOSR Grant 84-0326. The work of the second author was partially supported by NSF Grant MCS-8301402